# SDR AALA20161209007

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 79,694 hours, 42,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROWS 23 THROUGH 27 CAME ON WITH EMERGENCY LIGHT SWITCH AND BATTERY OFF.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-106 IAW AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
